MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris secondary set had under infused the following information was received by the initial reporter with the following.It was reported by the customer that they don't drip as fast as they state they do.Usually takes 30 minutes, but this one took over three hours.Used 6 times and still was slow.Ordered 3 cs and used the first 6 and they are all bad.And they don't want to continue using them.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported that the sets were not dripping as fast as they should.100 unopened samples were returned for investigation.The event samples were not returned.Evaluation of 59 samples were performed.The sample size quantity was determined per the sample size selection work instruction.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and flow was normal.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material: ms3500-15 batch#: 24069124 it was reported by the customer that they don't drip as fast as they state they do.Usually takes 30 minutes, but this one took over three hours.Used 6 times and still was slow.Ordered 3 cs and used the first 6 and they are all bad.And they don't want to continue using them.Verbatim: rcc received a complaint via email.Email(s) attached.Customer called and stated when they opened it up and using them, they don't drip as fast as they state they do.Usually takes 30 minutes, but this one took over three hours.Used 6 times and still was slow.Ordered 3 cs and used the first 6 and they are all bad.And they don't want to continue using them.Item: ms3500-15 quantity affected: 3 cs serial/lot number: n/a po : (b)(6).

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21160378
Report Number9616066-2024-02267
Device Sequence Number7573336
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot Number24069124
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown